Trigonometric Approximation by Modulus of Smoothness in Lp,α (X)

Mohammed Hamad Fayyadh, Alaa Adnan Auad

Abstract


In this paper, we study the approximate properties of functions by means of trigonometric polynomials in weighted spaces. Relationships between modulus of smoothness of function derivatives and those of the jobs themselves are introduced. In the weighted spaces we also proved of theorems about the relationship between the derivatives of the polynomials for the best approximation and the best approximation of the functions



Keywords


Keywords: best approximation , weighted space , trigonometric polynomials, modulus of smoothness

Full Text:

PDF

References


Arambašić, L., & Rajić, R. (2014). Operator version of the best approximation problem in Hilbert C ^*-modules. Journal of Mathematical Analysis and Applications, 413(1), 311-320.https://doi.org/10.1016/j.jmaa.2013.11.058

CrossRef

Diaz, J. B., & McLaughlin, H. W. (1972). On simultaneous chebyshev approximation with additive weight function , Journal of Approximation Theory , 6(1) , 68 - 71.

CrossRef

AL-Saidy, S. K., AL-Jawari, N. J., & Zaboon, A. H. (2020). Best Multiplier Approximation of Unbounded Periodic Functions in L_ (p,∅ _n)(B), B=[0, 2π] Using Discrete Linear Positive Operators. Baghdad Science Journal, 17(3), 882-888. https://doi.org/10.21123/bsj.2020.17.3.0882

CrossRef

Chung, H. M., Hunt, R. A., & Kurtz, D. S. (1982). The Hardy-Littlewood maximal function on L (p, q) spaces with weights. Indiana University Mathematics Journal, 31(1), 109-120.https://doi.org/10.1512/iumj.1982.31.31012

CrossRef

Hunt, R., Muckenhoupt, B., & Wheeden, R. (1973). Weighted norm inequalities for the conjugate function and Hilbert transform. Transactions of the American Mathematical Society, 176, 227-251.

CrossRef

Stechkin, S. B. (1967). Best approximation of linear operators. Mathematical Notes of the Academy of Sciences of the USSR, 1(2), 91-99.https://doi.org/10.1007/BF01268056

CrossRef

Goncharov, V. L. (2000). The theory of best approximation of functions. Journal of Approximation Theory, 106(1), 2-57.

CrossRef

Jafarov, S. Z. (2013). Approximation of conjugate functions by trigonometric polynomials in weighted Orlicz spaces , Journal of Mathematical Inequalities, 7(2) , 271 - 281.

CrossRef

Draganov, B. R., & Parvanov, P. E. (2011). On estimating the rate of best trigonometric approximation by a modulus of smoothness. Acta Mathematica Hungarica, 131(4), 360-379.https://doi.org/10.1007/s10474-011-0072-8

CrossRef

Trigub, R. M., & Belinsky, E. S. (2004). Fourier Analysis and Approximation of Functions, Kluwer Academic Publishers.

CrossRef | PubMed

Timan, A. F. (1963). Theory of Approximation of Functions of a Real Variable, Pergaman-Press.

CrossRef

Zygmund, A. (1968). Trigonometric Series, Cambridge Univ. Press, Cambridge.




DOI: http://dx.doi.org/10.23851/mjs.v32i3.953

Refbacks

  • There are currently no refbacks.


Copyright (c) 2021 Al-Mustansiriyah Journal of Science

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Copyright (c) 2018 by Al-Mustansiriyah Journal of Science
ISSN: 1814-635X (Print), ISSN: 2521-3520 (online)